# SDR TC8A96071

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KOAK TO KIND - FLT 35404 -  DISCREPANCY:  CYCLED LANDING GEAR IN-FLIGHT DUE TO UNSAFE WARNING,  AFTER RECYCLED, ALL INDICATIONS NORMAL.  CORRECTIVE ACTION:   INSPECTED DOWNLOCK WARNING TRIGGERING MECHANISM ON SWITCHES ASSY.  FREED SPRING IAW MM 32-60-0, SYSTEM CHECKS NORMAL.  GEAR SWING NOT REQUIRED IAW TCA MEL GMM CHAP II, P. 63.
